# SDR SWAA2024092540297

- Difficulty date: September 22, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 57,374 hours, 29,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 4ABC INOP<[01] REMOVED AND REPLACED EMERGENCY AREA LIGHT LAMP IN REFERENCE WITH AMM 33-51-03. OPS CHECK GOOD AT THIS TIME
